# SDR SWAA2025041023460

- Difficulty date: April 10, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 69,028 hours, 41,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORFWARD SERVICE DOOR GIRT BAR STOP RING ASSEMBLY MISSING <[01].  INSTALLED MISSING STOP RING PER AMM 25-66-01 ON FWD SVC DOOR SLIDE GIRT BAR.
